Diabetes patient beware of anemia caused by antidiabetic drugs
Patients can't stop antidiabetic drugs because they can occasionally cause anemia. Therefore, prevention is important for patients with drug-induced anemia. When patients take medicine for treatment, as long as they pay attention to observation frequently, it is easy to detect anemia at an early stage. If you suddenly find the skin mucosa and other places pale, especially the wrinkles on the skin of nails and palms and the mouth and lip mucosa and eyelids are more obvious, and if you have symptoms such as fatigue, dizziness, tinnitus, memory decline, and unconsciousness recently, you should think of the possibility of early anemia. Because the nervous system and muscles are most sensitive to hypoxia caused by early anemia. Some patients get short of breath and rapid pulse rate after a little activity or emotional excitement. Some patients may also suffer from anorexia, menstrual disorder, amenorrhea and hyposexuality. Early detection and timely medical treatment generally lead to a good prognosis.
Some patients may lead to autoimmune hemolytic anemia when taking tolbutamide ( D 860 ), chlorsulfuron and glibenclamide ( glibenclamide ). Patients' symptoms vary in severity, and severe patients are more likely to be found. The reticulocyte of patients with mild disease can be normal and not easy to be found early. The symptoms can be relieved after drug withdrawal. Very few patients can produce bone marrow suppression and aplastic anemia.
Prevention: The blood routine test is performed 10 days after the initial medication, once every 3 months in the first year, and once every year thereafter to facilitate early detection.
Article URL : http://www.beijingtongshantanghospital.com/faq/1461.html
Article by : Peking Tung Shin Tang Chinese Medical Hospital
Tag: antidiabetic,anemia ,fatigue,dizziness